# SDR YENA2025032600333

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A321-231
- Aircraft serial: 03381
- Aircraft time: 62,173 hours, 22,183 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#907, BOS-STT. 'FA3 ABD FA4 REPORTED REPEAT ODOR (BURNT RUBBER) WHILE ENROUTE FROM STT. THE ODOR WAS ONLY PRESENT IN THE BACK HALF OF THE A/C; PERFORMED TASK 24-00-00-810-823A. NO ELECT FAULT NOTED IDENTIFIED AS CLASS 10 TYPE AMBIENT ODOR AS PRECAUT T/S PERFORMED LEVEL A DECONT R/R HEPA FILTERS. C/W INFORMATION NOTICE 2017-TO15 SECTION B2 IDENTIFIED ODOR AS TYPE 10 AMBIENT ODOR DECONT LEVEL A ACCOMPLISHED ENGINE RUN PERFORMED NO ODOR PRESENT.'
